MathSciNet Relay Station
MathSciNet bibliographic data
MR1911020 94C05 (41A21)
Czarkowski, Dariusz; Chudnovsky, David V.; Chudnovsky, Gregory V.; Selesnick, Ivan W. Solving the optimal PWM problem for single-phase inverters. IEEE Trans. Circuits Systems I Fund. Theory Appl. 49 (2002), no. 4, 465–475.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement